Volume 11, Number 4
Previous Issue Next Issue

Guo-qiang Han

J. Comp. Math., 11 (1993), pp. 289-296

Preview Full PDF 127 1750 Abstract

Qun Liu & Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300

Preview Full PDF 124 1916 Abstract

Rogerio Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312

Preview Full PDF 115 1838 Abstract

Ben-ren Zhu, K. R. Jackson & R. P. K. Chan

J. Comp. Math., 11 (1993), pp. 313-322

Preview Full PDF 117 1842 Abstract

Jiao-xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328

Preview Full PDF 125 1874 Abstract

Ying-guang Shi

J. Comp. Math., 11 (1993), pp. 329-338

Preview Full PDF 137 1871 Abstract

Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349

Preview Full PDF 120 1852 Abstract

Bing-sheng He

J. Comp. Math., 11 (1993), pp. 350-364

Preview Full PDF 122 1849 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372

Preview Full PDF 133 1915 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384

Preview Full PDF 131 1717 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard